RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2018, Volume 30, Number 6, paper published in the English version journal (Mi mm4087)  

Papers published in the English version of the journal

On the generalized fractional Brownian motion

Mounir Zili

University of Monastir, Faculty of Sciences of Monastir, Department of Mathematics, Monastir, Tunisia

Abstract: The generalized fractional Brownion motion (gfBm) is a new extension of both fractional and sub-fractional Brownian motions, introduced very recently. We show that this process could serve to obtain new models, better than those constructed from fractional and sub-fractional Brownian motions, permitting to take the level of correlation between the increments of the studied phenomenon into account. We also expand explicitly this process, we study the rate of convergence of the obtained expansion and, we apply our result to get a computer generation of some gfBm sample paths. In particular we present some sample paths of the even and odd parts of the fractional Brownian motion.

Keywords: fractional and sub-fractional brownian motions, explicit series expansion, rate of convergence, computer generation of sample paths.


English version:
Mathematical Models and Computer Simulations, 2018, 10:6, 759–769

MSC: 60G15, 60G17, 65C20, 33C10
Received: 13.06.2017
Language:

Citation: Mounir Zili, “On the generalized fractional Brownian motion”, Math. Models Comput. Simul., 10:6 (2018), 759–769

Citation in format AMSBIB
\Bibitem{Zil18}
\by Mounir~Zili
\paper On the generalized fractional Brownian motion
\jour Math. Models Comput. Simul.
\yr 2018
\vol 10
\issue 6
\pages 759--769
\mathnet{http://mi.mathnet.ru/mm4087}
\crossref{https://doi.org/10.1134/S2070048219010113}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056843048}


Linking options:
  • http://mi.mathnet.ru/eng/mm4087

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020